Nagoya Mathematical Journal

Ample vector bundles on curves

Robin Hartshorne

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 43 (1971), 73-89.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118798366

Mathematical Reviews number (MathSciNet)
MR0292847

Zentralblatt MATH identifier
0218.14018

Subjects
Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]

Citation

Hartshorne, Robin. Ample vector bundles on curves. Nagoya Math. J. 43 (1971), 73--89. https://projecteuclid.org/euclid.nmj/1118798366


Export citation

References

  • [1] Atiyah, M.F., Vector bundles over an elliptic curve, Proc. Lond. Math. Soc.(3) 7 (1957) 414-452.
  • [2] Gieseker, D.. p-ample bundles and their Chern classes,Nagoya Math. J. Vol. 43 (this volume).
  • [3] Griffiths, P.A.,Hermitian differential geometry, Chern classes,and positivevector bundles, in Global Analysis,vol. ded. to K. Kodaira (1969), Univ. of Tokyo Press.
  • [4] Hartshorne, R., Ample vector bundles. Publ. Math. IHES 29 (1966) 63-94.
  • [5] Hartshorne, Cohomological dimension of algebraic varieties, Ann.of Math. 88 (1968) 403-450.
  • [6] Hartshorne, Ample subvarieties of algebraic varieties, Springer Verlag, Lecture Notes- in Mathematics 156 (1970).
  • [7] Hironaka, H. and Matsumura, H., Formal functions and formal embeddings, J. Math. Soc. Japan, 20 (1968), 52-82.
  • [8] Kleiman, S., Ample vector bundles on algebraic surfaces, Proc. Amer. Math. Soc. 21 (1969) 673-676.
  • [9] Narasimhan, M.S. and Seshadri, C.S., Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math. 82 (1965) 540-567.
  • [10] Oda, T., Vector bundles on an elliptic curve, Nagoya Math. J. Vol. 43 (this volume)- Harvard University